# SDR SIMA200212153

- Difficulty date: April 24, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, CORROSION ON CENTER BEAM AT FRAME 19.  INSTALLED SERVICEABLE CENTER BEAM IAW EMB GST-1348/02.  (M)
